# SDR FDK2005F00002

- Difficulty date: September 19, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Engine: Allsn AE3007C
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 4951545
- Condition: Leaking
- Location: Apu Fuel
- Part time: 512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(REF NR F05005)THE CREW NOTED A STRONG ODOR OF FUEL IN THE CABIN (ACTUAL).  MAINTENANCE HAS TROUBLESHOT FAULT TO LEAKING PACKINGS AT THE APR ACCELLERATION UNIT.  MAINTENANCE REMOVED AND REPLACED APU FUEL PUMP.  (K)
